Mediterranean Journal of Mathematics

, Volume 12, Issue 3, pp 889–900 | Cite as

Voronovskaja Theorem for Simultaneous Approximation by Bernstein Operators on a Simplex

  • Radu Păltănea
  • Gabriel Stan


We construct Kantorovich-type operators of higher order associated to the Bernstein operators for the a k-dimensional simplex and we obtain a Voronovskaja type theorem for these operators. As consequence we get a Voronoskaja type theorem for the simultaneous approximation by Bernstein operators on a simplex.

Mathematics Subject Classification

41A36 41A63 41A28 41A10 


Bernstein operator on a simplex simultaneous approximation Kantorovich type operators Voronoskaja theorem 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bardaro C., Mantellini I.: On convergence properties for a class of Kantorovich discrete operators. Numer. Funct. Anal. Optim. 33(4), 374–396 (2012)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Bardaro C., Mantellini I.: On linear combinations of multivariate generalized sampling type series. Mediterr. J. Math. 10, 1833–1852 (2013)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Costarelli, D., Vinti, G., Approximation by multivariate generalized sampling Kantorovich operators in the setting of Orlicz Spaces. Boll. Unione Mat. Ital. 9(IV), 445–468 (2011) (special volume dedicated to Prof. Giovanni Prodi)Google Scholar
  4. 4.
    Floater M.: On the convergence of derivatives of Bernstein approximation. J. Approx. Theory 134, 130–135 (2005)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Heilmann, M., Müller, M.W.: Direct and converse results on simultaneous approximation by the method of Bernstein–Durrmeyer operators. In: Mason, J.C., Cox, M.G. (eds.) Algorithms for approximation I, pp. 107–116. Chapman and Hall London, New York (1989)Google Scholar
  6. 6.
    Gonska H., Heilmann M., Raşa I.: Kantorovich operators of order k. Numer. Funct. Anal. Optim. 32, 717–738 (2011)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Gonska H., Păltănea R.: General Voronovskaya and asymptotic theorems in simultaneous approximation. Mediterr. J. Math. 7, 37–49 (2010)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Gonska H., Raşa I.: Asymptotic behaviour of differentiated Bernstein polynomials. Mat. Vesnik 61, 53–60 (2009)MathSciNetMATHGoogle Scholar
  9. 9.
    López-Moreno A.J., Martinez-Moreno J., Muñoz-Delgado F.J.: Asymptotic expression of derivatives of Bernstein type operators. Rend. Circ. Mat. Palermo Ser II 68, 615–624 (2002)Google Scholar
  10. 10.
    Vinti G., Zampogni L.: Approximation by means of nonlinear Kantorovich sampling type operators in Orlicz spaces. J. Approx. Theory 161, 511–528 (2009)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Basel 2014

Authors and Affiliations

  1. 1.Department of MathematicsTransilvania University of BraşovBraşovRomania

Personalised recommendations